MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CERAMAX CERAMIC INSERT 36 X 58; PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US CERAMAX CERAMIC INSERT 36 X 58; PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS
Catalog Number 121887658
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the ceramic liner was being inserted into the pinnacle sector gription cup with the kincise gun when the liner fractured around the rim of the implant.All pieces were retrieved and a pinnacle dual mobility construct was used.There was a surgical delay of 5 minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (nc search) was performed for the finished device product 121887658, lot 3730488, and no non-conformances / manufacturing irregularities were identified.

Brand Name
CERAMAX CERAMIC INSERT 36 X 58
Common Device Name
PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17443892
Report Number1818910-2023-15800
Device Sequence Number19465626
Product Code MRA
UDI-Device Identifier10603295012542
UDI-Public10603295012542
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121887658
Device Lot Number3730488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer08/13/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown